# SDR DHL9780259C

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ULTRASONIC INSP FOUND LEFT HAND 98 PORKCHOP DRIVE LINK FLAP FITTING HAS CRACK AT ACTUATOR MOUNTING HOLE.  REPLACED FITTING PER M/M.
